# SDR YENA2018122419867

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM + Y 512 BTW FR 64 - FR 67 AFT GALLEY;  REF N/R 2018-399743 REPLACED FLOOR BEAM + 512 BTW FR 64 TO FR 67 AT AFT GALLEY AREA AS PER SRM A320 51-72-11 AND DRAWING # D53472815. TOOL USED: DIGITAL CALIPER P/N 700-113-10; S/N: 0003567; DUE DATE: DEC-01-2018; DEPTH GAGE P/N 547-218S; S/N: 002444; DUE DATE: JUL-27-2019
